Answered by: Dr Sri Viknarajan
Hello, Dr. I’m a seventeen-year-old girl… I’m concerned about my health; I’ve recently lost my sense of smell; I can’t smell anything; I’ve even tried to smell something strong, like perfume, but nothing works… I’m not sure… and early this year, when I was 16, I experienced an intense itch, especially on my private part… at first it started on my vagina, it was so intense I couldn’t sleep, and every time it happens it makes me have a flashback to my trauma that I don’t know why, and as time passed, it eventually spread to my upper body, on my armpits, neck, near the vagina, lower stomach… the skin appears red or rash, It has an intense itch that makes it difficult for me to sleep or have a normal day. I tried many medications, including an eczema cream called econazine, but every time I applied it, it gave me a shock because it burns even more than it already does. what should i do?please help me
Thank you for your query.
Based on the information above, we understand that you are having problems which are no sense of smell and severe whole body rash. We will try to help you.
For your information, anosmia or loss sense of smell can be due to multiple numbers of diseases. Such as:
These are just a general causes of anosmia. We are unable to give an accurate diagnosis without a proper medical history.
Besides that, your whole body rashes can also be caused by myriad of diseases. These diseases are:
Again, this list is only a general diagnosis of itching rash. We are unable to give a proper diagnosis or treatment advice without a medical history, physical examination or any clinical tests done.
The over the counter medication that you bought; ECONAZINE is not a cream for eczema. It is actually an anti-fungal cream with corticosteroid. It usually shows improvement about 14 days of usage on a fungal infected skin. If your condition is not improving, it may suggests that the rashes are caused by other diseases.
For further information and management, we suggests that you refer the problem to one of our doctors via online consultations. We hope this answers your question.